It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Hello,

I was diagnosed with 'suspected' Lyme Disease 3 weeks ago (during the presence of a typical looking bulls-eye EM rash. I know I must have been bitten by tick from a hedgehog in my garden 2 weeks before. (I had never heard of Lyme before or I wouldn't have gone anywhere near the hedgehog).

I was prescribed 2 weeks of doxycycline (100mg x 2 daily) for 2 weeks. Having done a little research, I requested another 4 weeks of doxy - which, thankfully, my doctor prescribed for me. The EM rash became bigger and even more red and angry and itchy - so I also had erythromycin (250mg x 4 daily) for 1 week.
The EM rash is almost gone now - I took photos to show any future doctors.

I am having severe headaches every couple of days - really bad ones which painkillers don't have any effect on at all. At night sometimes I get a scary 'electric shock' like pains to my heart just before I am about to fall asleep - this happened all night one night, so I didn't actually sleep at all! I was really terrified that I was going to have a heart attack.

I have a constant slight sore throat. And today I have pins and needles in my legs and feet (2 hours now).

The doctors have not tested for co-infections even though I asked them to. ANd the first blood test has come back negative for Lyme.

My doctor has never seen anyone with Lyme before - apparently it is very rare in this part of England (yet I caught it in my garden!!!)

Does anyone have any similar symptoms?
Can you recommend what I should be asking my doctor for in terms of medicine?
Should the doxycycline be working now?
Is it normal for symptoms to be worsening on doxycycline? (I have almost 3 weeks of Doxy left to take).

I would appreciate any helpful advice.





All times are GMT -7. The time now is 01:09 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!